RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Èlektron. Mat. Izv.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Èlektron. Mat. Izv., 2005, Volume 2, Pages 253–263 (Mi semr31)  

This article is cited in 8 scientific papers (total in 8 papers)

Research papers

On recognition of the projective special linear groups over binary fields

M. A. Grechkoseevaa, M. S. Lucidob, V. D. Mazurovc, A. R. Moghaddamfarde, A. V. Vasil'evc

a Novosibirsk State University
b Universitá degli Studi di Udine, Udine, Italy
c Sobolev Institute of Mathematics, Novosibirsk, Russia
d Department of Mathematics, Faculty of Science, K. N. Toosi University of Technology, Tehran, Iran
e Institute for Studies in Theoretical Physics and Mathematics

Abstract: The spectrum $\omega(G)$ of a finite group $G$ is the set of element orders of $G$. Let $L$ be the projective special linear group $L_n(2)$ with $n\ge3$. First, for all $n\ge3$ we establish that every finite group $G$ with $\omega(G)=\omega(L)$ has a unique non-abelian composition factor and this factor is isomorphic to $L$. Second, for some special series of integers $n$ we prove that $L$ is recognizable by spectrum, i. e. every finite group $G$ with $\omega(G)=\omega(L)$ is isomorphic to $L$.

Full text: PDF file (271 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 512.542
MSC: 20D60
Received October 26, 2005, published December 9, 2005
Language:

Citation: M. A. Grechkoseeva, M. S. Lucido, V. D. Mazurov, A. R. Moghaddamfar, A. V. Vasil'ev, “On recognition of the projective special linear groups over binary fields”, Sib. Èlektron. Mat. Izv., 2 (2005), 253–263

Citation in format AMSBIB
\Bibitem{GreLucMaz05}
\by M.~A.~Grechkoseeva, M.~S.~Lucido, V.~D.~Mazurov, A.~R.~Moghaddamfar, A.~V.~Vasil'ev
\paper On recognition of the projective special linear groups over binary fields
\jour Sib. \`Elektron. Mat. Izv.
\yr 2005
\vol 2
\pages 253--263
\mathnet{http://mi.mathnet.ru/semr31}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2206189}
\zmath{https://zbmath.org/?q=an:1098.20019}


Linking options:
  • http://mi.mathnet.ru/eng/semr31
  • http://mi.mathnet.ru/eng/semr/v2/p253

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Zavarnitsine A.V., Mazurov V.D., “Element orders in coverings of finite simple linear and unitary groups and recognizability of $L_n(2)$ by spectrum”, Dokl. Math., 74:1 (2006), 569–572  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    2. A. V. Zavarnitsin, V. D. Mazurov, “On element orders in coverings of the simple groups $L_n(q)$ and $U_n(q)$”, Proc. Steklov Inst. Math. (Suppl.), 257, suppl. 1 (2007), S145–S154  mathnet  crossref  mathscinet  elib
    3. V. D. Mazurov, G. Y. Chen, “Recognizability of finite simple groups $L_4(2^m)$ and $U_4(2^m)$ by spectrum”, Algebra and Logic, 47:1 (2008), 49–55  mathnet  crossref  mathscinet  zmath  isi
    4. M. A. Grechkoseeva, “Recognition by spectrum for finite linear groups over fields of characteristic 2”, Algebra and Logic, 47:4 (2008), 229–241  mathnet  crossref  mathscinet  zmath  isi
    5. A. V. Vasil'ev, M. A. Grechkoseeva, “Recognition by spectrum for finite simple linear groups of small dimensions over fields of characteristic 2”, Algebra and Logic, 47:5 (2008), 314–320  mathnet  crossref  mathscinet  zmath  isi
    6. Grechkoseeva M.A., Shi Wujie, Vasilev A.V., “Recognition by spectrum for finite simple groups of Lie type”, Front. Math. China, 3:2 (2008), 275–285  crossref  mathscinet  zmath  isi  elib
    7. N. V. Maslova, “Finite simple groups that are not spectrum critical”, Proc. Steklov Inst. Math. (Suppl.), 292, suppl. 1 (2016), 211–215  mathnet  crossref  mathscinet  isi  elib
    8. Mahmoudifar A., Khosravi B., “on Quasirecognition By Prime Graph of the Simple Groups a(N)(+) (P) and a(N)(-) (P)”, J. Algebra. Appl., 14:1 (2015), 1550006  crossref  mathscinet  zmath  isi  elib
  • Number of views:
    This page:301
    Full text:65
    References:50

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020